# SDR HEEA073632

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 11,033 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324003
- Part serial: 858
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SKID TUBE CORRODED BEYOND LIMITS. REPLACED WITH SERVICEABLE CROSSTUBE.
